# SDR UALA2012122807440

- Difficulty date: December 27, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 48,365 hours, 19,286 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST PER 2 SERVICE WILL NOT PASS TEST.  MESSAGE AFT LEFT BATTERY.  REPLACED BATTERY PACK.
